On Hausdorff Measures in Topological Spaces.

C.A. Rogers; Maurice Sion

Monatshefte für Mathematik (1963)

  • Volume: 67, page 269-278
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Rogers, C.A., and Sion, Maurice. "On Hausdorff Measures in Topological Spaces.." Monatshefte für Mathematik 67 (1963): 269-278. <http://eudml.org/doc/177218>.

author = {Rogers, C.A., Sion, Maurice},
journal = {Monatshefte für Mathematik},
keywords = {differentiation and integration, measure theory},
pages = {269-278},
title = {On Hausdorff Measures in Topological Spaces.},
url = {http://eudml.org/doc/177218},
volume = {67},
year = {1963},

AU - Rogers, C.A.
AU - Sion, Maurice
TI - On Hausdorff Measures in Topological Spaces.
JO - Monatshefte für Mathematik
PY - 1963
VL - 67
SP - 269
EP - 278
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/177218
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.